Facts

  • Law enforcement officials report that heroin abusers are using OxyContin because the drug offers reliable strength and dosage levels.
  • Opana overdose will often result in the following symptoms: pinpoint pupils, stupor, difficult or slow breathing, slowed pulse, nausea, vomiting, constipation, flaccid muscles, low blood pressure, extreme fatigue, blue fingernails and lips, spasms of the stomach or intestinal tract, palpitations, coma, apnea, circulatory collapse, bradycardia, hypotension, cardiac arrest or death.
  • The analgesic properties of PCP cause users to feel less pain, and persist in violent or injurious acts as a result.
  • As a consequence of triazolam withdrawal, individuals may experience increased early awakening.

GET HELP LOCATING A DRUG TREATMENT PROGRAM

Phone Email

Listings for "Other Languages" in Indiana

  • Addiction Behavioral Counseling Servs
    7805 Taft Street Merrillville IN., 46410
    219-756-3791
  • Valle Vista Hospital
    898 East Main Street Greenwood IN., 46143
    317-887-1348
  • Indiana University Health
    727 West Second Street Bloomington IN., 47403
    812-353-3450
  • Amish Youth Vision Project Inc
    323 East Lake Street Topeka IN., 46571
    260-350-1515
  • Otis R Bowen Center for Human Services
    2100 Goshen Road Fort Wayne IN., 46808
    260-471-3500
  • Meng Ai Counseling and Consulting
    101 West Kirkwood Avenue Bloomington IN., 47404
    812-333-1988
  • Oaklawn Psychiatric Center Inc
    330 Lakeview Drive Goshen IN., 46527
    574-533-1234
  • Families First
    615 North Alabama Street Indianapolis IN., 46204
    317-634-6341